Integrability of the 2D Lotka-Volterra system via polynomial first integrals and polynomial inverse integrating factors

Laurent Cairó, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)

Abstract

We present new first integrals of the two-dimensional Lotka-Volterra systems which have a polynomial inverse integrating factor. Moreover, we characterize all the polynomial first integrals of the two-dimensional Lotka-Volterra systems.
Original languageEnglish
Pages (from-to)2407-2417
JournalJournal of Physics A: Mathematical and General
Volume33
DOIs
Publication statusPublished - 31 Mar 2000

Fingerprint

Dive into the research topics of 'Integrability of the 2D Lotka-Volterra system via polynomial first integrals and polynomial inverse integrating factors'. Together they form a unique fingerprint.

Cite this